# SDR TWAA9803901

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 840 - DURING FIRST REVENUE FLIGHT OF ACFT, TWO FLIGHT ATTENDANTS AND SEVERAL PASSENGERS REPORTED SICK DUE TO PLASTIC SMELL IN THE AIRCRAFT.  ACCOMPLISHED PACK BURN-OUT, CHECKED OVENS AND INTERIOR LIGHTS.  NO PROBLEM OR ODOR DETECTED.  (X)
